lSpace
Globalizing fibrations by schedules

Reference Details

cite key
MR963792
title
Globalizing fibrations by schedules
author
Dyer, Eldon and Eilenberg, Samuel
coden
FUMAAJ
eprint
<>
fjournal
Polska Akademia Nauk. Fundamenta Mathematicae
issn
0016-2736
journal
Fund. Math.
mrclass
55R05 (55R55 55R65)
mrnumber
963792 (90a:55024)
mrreviewer
J. L. Noakes
pages
125–136
url
<>
volume
130
year
1988
refbase
1942

category: path spaces

Created on March 8, 2012 at 10:32:13. See the history of this page for a list of all contributions to it.